Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS Midland/Odessa, TX

July 30, 2013Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jul 30, 2013, 7:26 PM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2013, 7:26 PM CDT (00:26 UTC)
Expired
Jul 30, 2013, 10:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 24 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:35 PM CDTFLASH FLOODSe Odessa, TXCARS STRANDED AT I-20 AND MEADOWS ST. ESTIMATED 12 INCH OF WATER ON ROAD
Jul 30, 8:30 PM CDTFLASH FLOODPleasant Farms, TXFLOODING FROM PLEASANT FARMS PROPER TO HWY 385. ESTIMATED 6 INCH OF WATER OVER THE CURBS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
3208 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WGUS54 KMAF 310026
FFWMAF
TXC135-329-310330-
/O.NEW.KMAF.FF.W.0025.130731T0026Z-130731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
726 PM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN ECTOR COUNTY IN WEST TEXAS...
  SOUTHWESTERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 1030 PM CDT

* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  A THUNDERSTORM PRODUCING VERY HEAVY RAINFALL OVER ODESSA AND
  EXTREME WESTERN MIDLAND COUNTY NEAR INTERSTATE 20 AND STATE
  HIGHWAY 191.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
  SCHELEMEYER FIELD...MISSION DORADO...WARFIELD AND ODESSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

&&

LAT...LON 3199 10261 3200 10230 3199 10222 3166 10218
      3166 10236 3167 10262

$$
1 follow-up statement
021 
WGUS74 KMAF 310108
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
808 PM CDT TUE JUL 30 2013

TXC135-329-310330-
/O.CON.KMAF.FF.W.0025.000000T0000Z-130731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-MIDLAND-
808 PM CDT TUE JUL 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN MIDLAND AND EASTERN ECTOR COUNTIES...

AT 705 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
CARS STRANDED AT INTERSTATE 20 AND MEADOW STREET IN SOUTHEAST
ODESSA. AT 705 PM CDT DOPPLER RADAR INDICATED THUNDERSTORMS
PRODUCING HEAVY RAINFALL NEAR PLEASANT FARMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
SCHELEMEYER FIELD...MISSION DORADO...WEST ODESSA...WARFIELD AND
ODESSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3199 10261 3200 10230 3199 10222 3166 10218
      3166 10236 3167 10262

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 6:09 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 30, 6:09 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
609 PM CDT TUE JUL 30 2013

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
STORMS WILL REMAIN NEAR PEQ/INK UNTIL AROUND 00Z-01Z OTHERWISE
STORMS WILL BE S OF OTHER TAF SITES AND THE DETERMINATION AS TO
WHETHER TSTMS WILL BE BRIEFLY INCLUDED THERE WILL BE BASED ON
RADAR JUST BEFORE ISSUANCE. OTHERWISE NO SIG WX EXPECTED THRU THE
NIGHT WITH VFR.

&&

.PREV DISCUSSION... /ISSUED 120 PM CDT TUE JUL 30 2013/

DISCUSSION...

AN UPPER RIDGE CONTINUES TO EXPAND OVER THE REGION TODAY WITH
SURFACE TEMPERATURES TRENDING 2 TO 4 DEGREES HIGHER IN MOST
LOCATIONS THAN YESTERDAY AS OF 30/18Z.  THERE IS STILL PLENTY OF
MOISTURE IN THE ATMOSPHERE, NOT ONLY IN THE MID AND UPPER LEVELS,
BUT AT THE SURFACE AS VERIFIED BY STEPPING OUTDOORS.  A WEAK FRONTAL
BOUNDARY HAS EASED INTO SOUTHEAST NEW MEXICO WITH AN ATTENDANT
SURFACE LOW SETTLING OVER THE UPPER TRANS PECOS AND NORTHERN PERMIAN
BASIN.  VISIBLE SATELLITE IMAGERY INDICATED A MESOSCALE CONVECTIVE
VORTEX IN THE VICINITY OF REEVES AND JEFF DAVIS COUNTIES EARLIER,
BUT THIS FEATURE IS NOT DISCERNIBLE ATTM.  THE SHORTWAVE TROUGH OVER
THE AREA YESTERDAY HAS MOVED INTO CENTRAL TEXAS, BUT THERE APPEARS
TO BE ANOTHER NEAR THE BIG BEND REGION.  THINK WE WILL SEE SCATTERED
CONVECTION FROM THE DAVIS MOUNTAINS, SOUTHWARD THROUGH THE BIG BEND
REGION LATER THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES
WITH FURTHER HEATING OF THE HIGHER TERRAIN, THEN INTERACTS WITH THE
SAID MID LEVEL FEATURE NEAR THE BIG BEND.  ALSO, CONVECTION IS
POSSIBLE, JUST NOT LIKELY, OVER MUCH OF THE REST OF THE AREA DUE TO
THE PLENTIFUL MOISTURE AND MENTIONED SURFACE LOW AND FRONT.  ANY
STORMS THAT DEVELOP WILL BE CAPABLE OF HEAVY RAINFALL AND GUSTY
WINDS DUE TO A SLIGHTLY DRIER, HOTTER SUBCLOUD LAYER.

THE WEAK FRONTAL BOUNDARY WILL STAY OVER SOUTHEAST NEW MEXICO AND
THE NORTHERN PERMIAN BASIN TONIGHT AND WEDNESDAY BEFORE RETREATING
OUT OF THE AREA.  ISOLATED STORMS COULD DEVELOP ALONG IT BOTH
TONIGHT AND WEDNESDAY, BUT AGAIN, CHANCES ARE NOT GREAT.  WILL BE
MAGNANIMOUS AND INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS OVER
SOUTHEAST NEW MEXICO WEDNESDAY AS MORE THAN ONE MODEL SEEMS TO
BELIEVE THERE WILL BE ENOUGH CONVERGENCE AND INSTABILITY FOR THIS TO
BE WORTHWHILE.  AFTER WEDNESDAY, THE UPPER RIDGE TAKES MORE FIRM
CONTROL OF THE WEATHER AND HAVE PRETTY MUCH SQUELCHED POPS AREAWIDE
THROUGH THE REST OF THE EXTENDED.  AS PROMISED, HIGH TEMPERATURES
WILL ROUTINELY RISE TO AROUND THE CENTURY MARK, EXCEPT FOR A LITTLE
COOLER IN THE MOUNTAINS.  LATER SHIFTS WILL STILL HAVE TO MONITOR
THE HEAT FOR A HEAT ADVISORY IN THE NEXT FEW DAYS.  IT APPEARS THE
MOST LIKELY LOCATIONS WILL BE ALONG THE RIO GRANDE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jul 30, 1:33 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
133 PM CDT TUE JUL 30 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-311845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
133 PM CDT TUE JUL 30 2013 /1233 PM MDT TUE JUL 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AREAWIDE THIS
AFTERNOON BUT BEST CHANCES ARE IN AND NEAR THE DAVIS MOUNTAINS.
STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING.

MINOR FLOODING IS EXPECTED THROUGH SATURDAY ALONG THE RIO GRANDE
FROM THE RIO CONCHOS ABOVE PRESIDIO TO LAJITAS DUE TO RELEASES
FROM LUIS LEON RESERVOIR IN CHIHUAHUA MEXICO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AFTERNOON TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE
END OF THE WEEK. WITH RELATIVELY HUMID CONDITIONS...CAUTION WILL
BE ADVISED FOR THE ELDERLY...THE YOUNG AND THOSE WORKING OUTSIDE
IN THE SUN. TEMPERATURES WILL EXCEED 100 DEGREES OVER A LARGE
PORTION OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS EXCLUDING THE
HIGHER TERRAIN. TEMPERATURES EXCEEDING 100 ARE EXPECTED ACROSS THE
UPPER TRANS PECOS AND PECOS VALLEY EXTENDING INTO SOUTHEAST NEW
MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 30, 5:20 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT TUE JUL 30 2013

TXZ058-059-067-302245-
LOVING-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
520 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON...NORTHWESTERN REEVES...NORTHWESTERN WARD AND
WESTERN LOVING COUNTIES UNTIL 545 PM CDT...

A LINE OF STRONG THUNDERSTORMS WERE LOCATED ALONG HIGHWAY 285 IN
REEVES COUNTY FROM 10 MILES NORTH OF ORLA TO 5 MILES NORTH OF PECOS.
THE LINE WAS MOVING TO THE SOUTHWEST AT 15 MPH. THESE STORMS WILL
IMPACT FARM TO MARKET ROAD 652 IN REEVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3125 10363 3133 10393 3176 10434 3198 10427
      3200 10383 3184 10371 3150 10340
TIME...MOT...LOC 2218Z 068DEG 3KT 3171 10384
Special weather statement, Jul 30, 5:52 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT TUE JUL 30 2013

TXZ058-067-302315-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
552 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL REEVES AND WEST CENTRAL WARD COUNTIES
UNTIL 615 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 12 MILES NORTH
OF PECOS ALONG HIGHWAY 285 AT 552 PM CDT...MOVING WEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3122 10407 3170 10391 3160 10346 3119 10338
TIME...MOT...LOC 2252Z 102DEG 3KT 3158 10358
Special weather statement, Jul 30, 6:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
623 PM CDT TUE JUL 30 2013

TXZ058>060-067-302345-
LOVING-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS-
623 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL REEVES...SOUTHERN LOVING...SOUTHWESTERN WINKLER AND WESTERN
WARD COUNTIES UNTIL 645 PM CDT...

STRONG THUNDERSTORMS WERE LOCATED NEAR PECOS...INTERSTATE 20...5 TO
10 MILES WEST OF PECOS AND NEAR MENTONE AND TOYAH. THE STORMS WERE
MOVING TO THE SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3116 10325 3112 10388 3158 10397 3191 10362
      3154 10303
TIME...MOT...LOC 2321Z 029DEG 6KT 3142 10345
Special weather statement, Jul 30, 6:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
640 PM CDT TUE JUL 30 2013

TXZ061-310015-
ECTOR-
640 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL ECTOR COUNTY UNTIL 715 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER PENWELL AT
641 PM CDT...MOVING SOUTHWEST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3167 10252 3166 10263 3167 10276 3186 10263
      3177 10245
TIME...MOT...LOC 2341Z 030DEG 5KT 3173 10259
Special weather statement, Jul 30, 6:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT TUE JUL 30 2013

TXZ061-062-310015-
ECTOR-MIDLAND-
644 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN ECTOR AND SOUTHWESTERN MIDLAND
COUNTIES UNTIL 715 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 10 MILES
SOUTHWEST OF THE MIDLAND INTERNATIONAL AIRPORT NEAR THE ECTOR
AND MIDLAND COUNTY LINE. THE STORM WAS MOVING TO THE SOUTHWEST AT
10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3166 10222 3167 10231 3170 10242 3191 10230
      3182 10212
TIME...MOT...LOC 2343Z 030DEG 5KT 3179 10227
Special weather statement, Jul 30, 7:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
713 PM CDT TUE JUL 30 2013

TXZ061-310045-
ECTOR-
713 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN ECTOR COUNTY UNTIL 745 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED NEAR
ODESSA AT 713 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&

LAT...LON 3169 10230 3167 10245 3179 10257 3198 10235
      3189 10229
TIME...MOT...LOC 0013Z 036DEG 7KT 3185 10232

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:13 PM CDTSpecial Weather StatementMAFEctor32 min
Jul 30, 7:49 PM CDTSpecial Weather StatementMAFLoving26 min
Jul 30, 7:51 PM CDTSpecial Weather StatementMAFEctor24 min
Jul 30, 8:16 PM CDTSevere Thunderstorm WarningMAFCrane, Ector29 min
Jul 31, 3:38 PM CDTSpecial Weather StatementMAFPresidio37 min
Jul 31, 5:50 PM CDTSpecial Weather StatementMAFLoving25 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.